Alert archive / Indiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 28, NWS Indianapolis, IN

April 10, 2013Hamilton County, Howard County, Tipton County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 10, 2013, 5:25 PM EDT for Hamilton County, Howard County, Tipton County, Indiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2013, 5:25 PM EDT (21:25 UTC)
Expired
Apr 10, 2013, 6:00 PM EDT
In force
35 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Hamilton County, IN, Howard County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 69 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 1:53 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

780 
WUUS53 KIND 102125
SVRIND
INC057-067-159-102200-
/O.NEW.KIND.SV.W.0028.130410T2125Z-130410T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
525 PM EDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HAMILTON COUNTY IN CENTRAL INDIANA...
  SOUTHEASTERN HOWARD COUNTY IN CENTRAL INDIANA...
  TIPTON COUNTY IN CENTRAL INDIANA...

* UNTIL 600 PM EDT

* AT 520 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
  SOUTHWEST OF TIPTON...AND MOVING EAST AT 55 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  TIPTON...ARCADIA...ATLANTA AND WINDFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4048 8588 4017 8586 4015 8586 4017 8624
      4028 8624
TIME...MOT...LOC 2125Z 251DEG 48KT 4024 8617

HAIL...1.00IN
WIND...<50MPH

$$

LEE/TUCEK
1 follow-up statement
235 
WWUS53 KIND 102140
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
540 PM EDT WED APR 10 2013

INC067-102150-
/O.CAN.KIND.SV.W.0028.000000T0000Z-130410T2200Z/
HOWARD IN-
540 PM EDT WED APR 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWARD COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4040 8587 4035 8587 4034 8586 4033 8587
      4018 8586 4019 8603 4027 8608 4041 8594
      4041 8588
TIME...MOT...LOC 2140Z 256DEG 45KT 4025 8598

$$

INC057-159-102200-
/O.CON.KIND.SV.W.0028.000000T0000Z-130410T2200Z/
TIPTON IN-HAMILTON IN-
540 PM EDT WED APR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HAMILTON AND EASTERN TIPTON COUNTIES UNTIL 600 PM EDT...

AT 538 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TIPTON...AND
MOVING EAST AT 50 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
WINDFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4040 8587 4035 8587 4034 8586 4033 8587
      4018 8586 4019 8603 4027 8608 4041 8594
      4041 8588
TIME...MOT...LOC 2140Z 256DEG 45KT 4025 8598

HAIL...1.00IN
WIND...<50MPH

$$

LEE/TUCEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 4:37 PM EDT, 48 minutes earlier.

Area forecast discussion, Apr 10, 4:37 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
437 PM EDT WED APR 10 2013

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 420 PM EDT WED APR 10 2013

STORM CHANCES WILL CONTINUE THROUGH THURSDAY WITH A STRONG LOW
PRESSURE SYSTEM SLOWLY MOVING THROUGH THE MIDWEST. AFTER THAT
WEATHER WILL GET A LITTLE QUIETER AND TEMPERATURES COOLER FOR A FEW
DAYS. THE NEXT SYSTEM WILL MOVE IN AND STALL OUT FROM SUNDAY NIGHT
ON BRINGING MORE CHANCES FOR THUNDERSTORMS.

&&

.NEAR TERM /THIS AFTERNOON AND TONIGHT/...

ISSUED AT 420 PM EDT WED APR 10 2013

SEVERE THUNDERSTORM WATCH CONTINUES ACROSS MUCH OF CENTRAL INDIANA.
RADAR LOOP SHOWS LARGE AREA OF THUNDERSTORMS OVER NORTHWEST CWA WITH
SCATTERED STORMS ACROSS THE SOUTHWEST AND CENTRAL. STATIONARY FRONT
STILL STALLED OVER NORTHERN PARTS OF FORECAST AREA. PLENTY OF
INSTABILITY AVAILABLE SOUTH OF THE FRONT AND THUS SEVERE HAIL THREAT
CONTINUES BUT DYNAMICS ARE SOMEWHAT LACKING AND HENCE MORE ORGANIZED
STORMS ARE NOT DEVELOPING. HEAVY RAIN HAS ALSO BEEN NOTED WITH SOME
OF THE STORMS.

EXPECT TO SEE A BIT OF A LULL LATER TONIGHT ACROSS ALL BUT THE
NORTH...WHERE THE FRONT COULD KEEP HIGH POPS GOING ALL NIGHT LONG.
EXPECT TO SEE THUNDERSTORM CHANCES INCREASE AFTER 6Z AS THE LOW
LEVEL JET GETS GOING AND ANOTHER UPPER WAVE MOVES THROUGH.
PRECIPITABLE WATER ACROSS THE AREA INCREASES TO A COUPLE TIMES
NORMAL FOR THIS TIME OF YEAR AND WITH THE FRONT AND SURFACE WAVE
MOVING IN HEAVY RAIN WILL BE A THREAT AND HAVE INCLUDED HEAVY RAIN
MENTION IN THE FORECAST.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...

ISSUED AT 420 PM EDT WED APR 10 2013

SLOWER MOVEMENT OF THE COLD FRONT AND LOW PRESSURE SYSTEM THROUGH
THE AREA WILL ALLOW FOR THE SLIGHT CHANCE OF SEVERE WEATHER TO
CONTINUE ACROSS THE EASTERN HALF OF THE AREA INTO MIDDAY THURSDAY
UNTIL THE COLD FRONT FINALLY MOVES THROUGH. WITH THE LOW LEVEL JET
AND SOME POTENTIAL FOR A BIT OF INSTABILITY TO REMAIN AHEAD OF THE
FRONT THINK THE THREAT FOR DAMAGING WINDS AND HAIL IS STILL THERE.
ALSO HIGH PRECIPITABLE WATER VALUES REMAIN IN PLACE AHEAD OF THE
COLD FRONT...HENCE THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE
THROUGH MIDDAY THURSDAY. INCREASED GUIDANCE ACROSS MOST OF THE AREA
WITH SLOWER FRONTAL MOVEMENT AND CONTINUED WARM SOUTHWESTERLY FLOW
EXCEPT FOR THE NORTH WHICH COULD BE ON THE NORTH SIDE OF THE
STATIONARY FRONT. POPS WILL BE HIGH AHEAD OF/ALONG THE COLD FRONT.
BY THURSDAY NIGHT POPS WILL DROP OFF SLOWLY AS SURFACE LOW MOVES OFF
TO THE NORTHEAST. CONTINUED WITH SLIGHT CHANCE RAIN IN THE NORTH ON
FRIDAY WITH CONTINUED CYCLONIC FLOW. FOR TEMPERATURES GENERALLY WENT
CLOSER TO RAW MODEL NUMBERS WITH FRONTAL PASSAGE AND THEN WENT TO
CONSENSUS FOR MORE STABLE PATTERN FRIDAY AND FRIDAY NIGHT.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...

ISSUED AT 247 PM EDT WED APR 10 2013

DRY COOL START TO THE WEEKEND AS THE UPPER TROUGH WILL BE IN THE
PROCESS OF LIFTING OUT OF THE OHIO VALLEY. WARM ADVECTION WILL
COMMENCE BY SATURDAY EVENING AS SURFACE HIGH PRESSURE SHIFTS OFF
TO THE EAST AND SOUTHERLY FLOW DEVELOPS. HIGHS ON SATURDAY LIKELY
TO REMAIN MOSTLY IN THE UPPER 40S AND LOWER 50S WITH TEMPS FALLING
INTO THE 30S SATURDAY NIGHT.

FOCUS FOR THE REMAINDER OF THE EXTENDED IS ON THE ARRIVAL AND
PASSAGE OF A WARM FRONT ON SUNDAY...BRINGING A RETURN TO MUCH
WARMER AND INCREASINGLY UNSETTLED CONDITIONS AS WE HEAD INTO EARLY
NEXT WEEK WITH THE BOUNDARY BECOMING NEARLY STATIONARY ACROSS THE
REGION. OP GFS CONTINUES TO BE AN OUTLIER WITH A MORE INTENSE LEAD
WAVE ALONG THE BOUNDARY AND CONSEQUENTLY...THE MODEL APPEARS TO BE
OVERDOING RAINFALL POTENTIAL WITH THE WARM FRONT ON SUNDAY. WILL
CONTINUE TO INDICATE ONLY LOW CHANCE POPS SUNDAY AND FOCUS THEM
MAINLY NORTH OF I-70. MODEL DIFFERENCES ABOUND THROUGH THE REST OF
THE EXTENDED AS THE FRONT WILL OSCILLATE ACROSS THE OHIO VALLEY
WITH WAVES TRAVERSING THE BOUNDARY. AT THIS POINT...WILL CARRY
CHANCE FOR THUNDERSTORMS FROM MONDAY THROUGH WEDNESDAY. HIGH
TEMPS WILL RETURN INTO THE 60S AND 70S DURING THE PERIOD...
POSSIBLY EVEN WARMER SHOULD THE BOUNDARY SET UP FURTHER NORTH IN
THE LOWER GREAT LAKES.

&&

.AVIATION /DISCUSSION FOR 102100Z IND TAF UPDATE/...

ISSUED AT 435 PM EDT WED APR 10 2013

AWIPS TRACKS SHOWERS NORTHEAST TO NEAR IND AROUND 21Z WITH TRAILING
SHOWERS EXPECTED TO LINGER TO 22Z. THESE SHOWERS COULD INCREASE IN
INTENSITY WITH LIGHTNING POSSIBLE AS WELL.

PREVIOUS DISCUSSION FOLLOWS...

POTENTIAL FOR MVFR/IFR CONDITIONS WITHIN CONVECTION THIS AFTERNOON
AND EARLY EVENING. MORE WIDESPREAD MVFR/IFR CONDITIONS WILL
DEVELOP WITHIN THUNDERSTORMS EARLY THURSDAY MORNING.

WARM FRONT REMAINS ACROSS THE EXTREME NORTHERN PART OF THE
FORECAST AREA EARLY THIS AFTERNOON...CREATING A COMPLEX FORECAST
OVER THE NEXT SEVERAL HOURS AS DISTURBANCES ALOFT RIPPLE ALONG THE
BOUNDARY. CONVECTION INCREASING CURRENTLY IN ADVANCE OF A WAVE
ALOFT MOVING THROUGH CENTRAL ILLINOIS. WITH THE ATMOSPHERE
BECOMING INCREASINGLY MOIST AND UNSTABLE...ANTICIPATE CONVECTION TO
INCREASE IN COVERAGE THROUGH THE AFTERNOON WITH THE POTENTIAL TO
PRODUCE LOCALLY IFR CONDITIONS WITHIN HEAVIER STORMS AS THEY
IMPACT THE TERMINALS. WINDS WILL REMAIN FROM THE SOUTHWEST AND
GUST AT 25-30KTS AT KBMG/KHUF/KIND INTO THE EARLY EVENING. WIND
FORECAST MUCH MORE PROBLEMATIC AT KLAF AS BOUNDARY HAS SLIPPED
JUST SOUTH OF THE TERMINAL. WHILE WINDS HAVE SHIFTED TO THE
NORTH...LIKELY TO SEE VARIABLE DIRECTION ON THE WINDS AT TIMES
OVER THE NEXT FEW HOURS WITH THE BOUNDARY REMAINING IN THE
VICINITY OF THE TERMINAL.

WIND DIRECTION WILL TRANSITION TO S/SE AT ALL TERMINALS BY THIS
EVENING WITH THE MAIN LOW PRESSURE WAVE MOVING INTO THE MID
MISSISSIPPI VALLEY. THE TRACK OF THIS SYSTEM IS LIKELY TO PUSH
THE WARM FRONT BACK TO THE NORTH OF KLAF...AND IS LIKELY TO SHIFT
MORE WIDESPREAD CONVECTION NORTH OF THE TERMINALS AS WELL. WILL
MAINTAIN A VCTS MENTION AT ALL SITES THROUGH MUCH OF THE NIGHT
HOWEVER AS A STEADILY INTENSIFYING LOW LEVEL JET MAINTAINS A
WARM MOIST AIRMASS OVER THE REGION. THE LOW WILL TRACK INTO
NORTHWEST INDIANA BY DAYBREAK THURSDAY WITH A STRONG COLD FRONT
MOVING ACROSS THE FORECAST AREA DURING THE FIRST HALF OF THE DAY.
THIS WILL BRING A RENEWED PERIOD WITH WIDESPREAD AND OCCASIONALLY
HEAVY CONVECTION THROUGH MIDDAY ALONG WITH IFR CONDITIONS. WINDS
WILL BEGIN TO VEER TO THE SOUTHWEST TOWARDS THE END OF THE
FORECAST PERIOD AS THE FRONT PASSES THE TERMINALS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...CP
NEAR TERM...CP
SHORT TERM...CP
LONG TERM....RYAN
AVIATION...RYAN/MK
Hazardous weather outlook, Apr 10, 4:46 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
446 PM EDT WED APR 10 2013

INZ021-028>031-035>049-051>057-060>065-067>072-112100-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
446 PM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: STRONG TO SEVERE THUNDERSTORMS.

HAZARDS: DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...BRIEF
HEAVY RAINFALL...AND ISOLATED TORNADOES.

TIMING: THIS EVENING...AND AGAIN LATE TONIGHT.

DISCUSSION: SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS
CENTRAL INDIANA INTO THIS EVENING. SOME OF THE THUNDERSTORMS MAY
BE SEVERE. ADDITIONAL SEVERE THUNDERSTORMS MAY IMPACT THE REGION
LATE TONIGHT AHEAD OF A STRONG COLD FRONT AND LOW PRESSURE SYSTEM
MOVING INTO CENTRAL INDIANA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE INTO THURSDAY AFTERNOON
/MAINLY ACROSS THE EASTERN PORTIONS OF CENTRAL INDIANA./ TOTAL
RAINFALL AMOUNTS OF OF 1 TO 2 INCHES ARE POSSIBLE BY THURSDAY
AFTERNOON...WHICH COULD CAUSE SIGNIFICANT RISES ON CREEKS AND
STREAMS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE NEXT MONDAY AND
TUESDAY.

DISCUSSION: A STRONG COLD FRONT WILL CONTINUE TO MOVE THROUGH THE
AREA ON THURSDAY BRINGING THE POTENTIAL FOR SEVERE STORMS AND
HEAVY RAIN. ANOTHER SYSTEM WILL BRING A CHANCE FOR STORMS NEXT
MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE TONIGHT AND THURSDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Apr 10, 5:13 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
513 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             4 S WHITESTOWN          39.94N  86.35W
04/10/2013  E0.70 INCH       BOONE              IN   AMATEUR RADIO

            APPROXIMATE LOCATION

&&

BHH
Local storm report, Apr 10, 5:14 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
514 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             FISHERS                 39.95N  86.02W
04/10/2013  E2.00 INCH       HAMILTON           IN   COCORAHS

&&

DRT
Local storm report, Apr 10, 5:15 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
515 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             FISHERS                 39.95N  86.02W
04/10/2013  E1.50 INCH       HAMILTON           IN   TRAINED SPOTTER

            AT 146TH AND MARYLAND

&&

DRT
Local storm report, Apr 10, 5:21 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
521 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             INDIANAPOLIS            39.78N  86.15W
04/10/2013  E1.00 INCH       MARION             IN   TRAINED SPOTTER

            EAST 96TH ST.

&&

DRT
Local storm report, Apr 10, 5:23 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
523 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             NEW ROSS                39.96N  86.71W
04/10/2013  E1.00 INCH       MONTGOMERY         IN   TRAINED SPOTTER

            HWY136 AND CR1050E

&&

DRT
Local storm report, Apr 10, 5:25 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
525 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             NORTH SALEM             39.86N  86.64W
04/10/2013  E1.00 INCH       HENDRICKS          IN   TRAINED SPOTTER

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:35 AM EDTSpecial Weather StatementINDHoward25 min
Apr 10, 12:30 PM EDTSpecial Weather StatementINDClinton30 min
Apr 10, 12:42 PM EDTSpecial Weather StatementINDCarroll33 min
Apr 10, 1:01 PM EDTSpecial Weather StatementINDHoward29 min
Apr 10, 1:29 PM EDTSpecial Weather StatementINDHoward31 min
Apr 10, 2:33 PM EDTSpecial Weather StatementINDRandolph42 min
Apr 10, 2:47 PM EDTSpecial Weather StatementINDVigo28 min
Apr 10, 2:57 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vigo18 min
Apr 10, 3:04 PM EDTSpecial Weather StatementINDCarroll, Tippecanoe26 min
Apr 10, 3:21 PM EDTSpecial Weather StatementINDGreene24 min
Apr 10, 3:25 PM EDTSevere Thunderstorm WarningINDClay, Hendricks, Parke, Putnam50 min
Apr 10, 3:57 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Tippecanoe33 min
Apr 10, 4:11 PM EDTSevere Thunderstorm WarningINDHendricks34 min
Apr 10, 4:22 PM EDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan38 min
Apr 10, 4:40 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion35 min
Apr 10, 4:50 PM EDTAreal Flood AdvisoryINDCarroll, Clinton, Tippecanoe3 hr
Apr 10, 4:56 PM EDTSevere Thunderstorm WarningINDBoone, Clinton34 min
Apr 10, 5:06 PM EDTSevere Thunderstorm WarningINDHamilton, Madison24 min
Apr 10, 5:20 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam25 min
Apr 10, 5:27 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison33 min
Apr 10, 5:32 PM EDTAreal Flood AdvisoryINDBoone, Clinton, Hamilton, Hendricks, Howard, Montgomery and 3 more3 hr
Apr 10, 5:43 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery32 min
Apr 10, 5:56 PM EDTSevere Thunderstorm WarningINDDelaware, Randolph34 min
Apr 10, 6:30 PM EDTSevere Thunderstorm WarningINDHamilton, Madison30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.